# SDR V0XD2017032302

- Difficulty date: March 14, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Housing
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT 1-3 TRACK HOUSING CRACKED. REPAIRED LT WING SLAT 1-3 TRACK HOUSING IAW REO 670-57-42-577 REV 2016-12-02.
